Records and 2-block records of 1-dependent stationary sequences under local dependence
Annales de l'I.H.P. Probabilités et statistiques, Tome 34 (1998) no. 4, pp. 481-503
Cet article a éte moissonné depuis la source Numdam
@article{AIHPB_1998__34_4_481_0,
author = {Haiman, George and Mayeur, Nelly and Nevzorov, Val\'ery and Puri, Madan L.},
title = {Records and 2-block records of 1-dependent stationary sequences under local dependence},
journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
pages = {481--503},
year = {1998},
publisher = {Gauthier-Villars},
volume = {34},
number = {4},
mrnumber = {1632837},
zbl = {0916.60052},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPB_1998__34_4_481_0/}
}
TY - JOUR AU - Haiman, George AU - Mayeur, Nelly AU - Nevzorov, Valéry AU - Puri, Madan L. TI - Records and 2-block records of 1-dependent stationary sequences under local dependence JO - Annales de l'I.H.P. Probabilités et statistiques PY - 1998 SP - 481 EP - 503 VL - 34 IS - 4 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPB_1998__34_4_481_0/ LA - en ID - AIHPB_1998__34_4_481_0 ER -
%0 Journal Article %A Haiman, George %A Mayeur, Nelly %A Nevzorov, Valéry %A Puri, Madan L. %T Records and 2-block records of 1-dependent stationary sequences under local dependence %J Annales de l'I.H.P. Probabilités et statistiques %D 1998 %P 481-503 %V 34 %N 4 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPB_1998__34_4_481_0/ %G en %F AIHPB_1998__34_4_481_0
Haiman, George; Mayeur, Nelly; Nevzorov, Valéry; Puri, Madan L. Records and 2-block records of 1-dependent stationary sequences under local dependence. Annales de l'I.H.P. Probabilités et statistiques, Tome 34 (1998) no. 4, pp. 481-503. http://geodesic.mathdoc.fr/item/AIHPB_1998__34_4_481_0/
